Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
annoyed.

Should I go on accutane when I have super thin hair?

Recommended Posts

Hi all. I need some advice on taking accutane whilst having extremely thin hair. I’m 19, female and I’ve been having the worst breakout of my life that isn’t going away. I’ve been considering accutane for awhile now but have been hesitant, mainly because of the fear of hair loss. I have extremely thin, fine hair. Very little hair on my head (I have the tiniest and thinnest ponytail I’ve ever seen on anyone, which doesn’t help my crippling self-esteem but anyway). Has anyone else with thin hair taken accutane before and has it caused any severe hair loss? And was it permanent? Do advise, thank you so much

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×